Started Tagrisso almost 4 months ago and am having nausea for the first time. We’re in Spain and I can’t tell if it’s the food or the Tagrisso. Thanks.
Interested in more discussions like this? Go to the Lung Cancer Support Group.
I've been on Tagrisso for 3 years. The only time I experienced nausea, an upper GI showed the problem was in my stomach. Apparently, I'd been having reflux for so long that I no longer felt it. A Nexium each morning has solved my problem. So my guess is the food.
Disclaimer: I'm not a gastroenterologist, nor do I play one on TV.
I hope you figure out a simple solution that will allow you to enjoy your time in Spain!
Jump to this post
Thanks so much, Matthew. Vrry helpful.
A bit later, I remembered that I had to take Tagrisso "away from" food in the early days. I aimed for 2 hours after the last meal and 2 hours before the next. Some people recommended first thing in the morning or when going to bed, but I had other meds I was taking then and didn't want to risk interactions. Now I can take it right before a meal without any problem.
Hope this helps!
@franciekid, I hope you are feeling better! This seems obvious, but possibly try to eat items that you are more familiar with, and of course be careful with any non-bottled water. Thanking of you, and hope you are able to enjoy Spain!
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In